I did De for a little over a month. After about a month of applying DE it did bleed and ooze and my foot was more irritating during this time. But i realized it was drawing the infection out. Then it improved. I would only work on one small area at a time to see if it will help or not. Maybe avoid the area where it is causing excessive itching. Some other ideas are lavender oil , calendula, aloe gel, topical zinc. If the DE is causing it to spread than it might not be working. For some of the inflammation you can put a towel in the freezer for a little bit and then apply to the inflammed area. Its important to not eat any foods that might cause the itching. For me it was fructose(especially hard to digest sugars..lactose), peanut butter etc...
Did you buy the food grade DE? The DE could be drying your skin too much? The foot does tend to hold more moisture because of wearing socks....De might work better with athletes foot? . When I worked at the vitamin store we had a topical zinc that worked well for peoples eczema. Although, I cant remember what type of zinc it was.
True healing is going to happen from the inside out. If the rashes are surfacing in different areas of the body and reoccuring then using topical apps might just help it temporarily. Candex might cause your rash to get worst because of the toxins it releases from die off---if it even causes die-off. Essiac---careful with the rhubarb it can be a little hard on the kidneys. If you do it keep an eye on your electrolytes. It can act as a diurectic. I would use non-chlorinated water for showering, make sure your soap is free of chemicals...etc...If your trying so many things at once it might be hard to pinpoint whats working and what isnt. When I'm experimenting with something I always try to do one thing at a time so I can pinpoint the reaction im getting. I usually take it on a empty stomach to get the true reaction as well. I dont know if I would rely on muscle testing. Ive seen it done quite often and not always being accurate. If your candida is down to a minimum then renew life probiotics might be worth a try.
What kind of liver cleanse and small intestine cleanse did you do? What was in them?
Electrolytes...Blood pressure is too low---need more sodium. Blood pressure too high less sodium--more potassium. Low sodium levels seem to affect me more than anything because most foods contain plenty of potassium. Although too much sodium can cause potassium imbalances(sodium/potassium pump) Magnesium might be a little hard to come by but I try to rely on diet for magnesium. Not a big fan of hard to digest mineral supps. Can be hard on a weakened GI tract.
Sounds like you might have been doing too much cleansing at once causing too much toxins/inflammation to be released at once. Might be the reason why your rashes got worst. The malic acid might have inflammed your gut too much causing too much mucus production leading to more constipation.
She suggested wormwood? Have you been tested for parasites? Parasite herbs can be harsh on the Gi tract. I wouldnt do parasite cleanse unless I had more confirmation. Global health products did nothing for me.Curability had a few topical recommendations. Have you tried those?
The consistent rashes definetly sound like some sort of immune/gut imbalances. Candida? Do you have bad reactions to anti-fungals? Does sugar cause head fog/bloating?Mccombs plan is a good place to start. You might have to modify some of his diet depending on your individual situation.
Your blood pressure needs to be higher than 90 to not feel lethargic. I like to be at least 120 125ish. I feel much better when im at that range. You might need to supp with more sodium. Biofeedback told me i had a foot long worm. I dismissed biofeedback. I wouldnt rely on a dentist or iriodology to determine your overall health conditions. I would get more reliable testing done. If malic acid causes constipation avoid it. I dont see malic acid working that well for candida. Wormwood is more designed for parasites. Essiac( has rhubarb in it) i would hold off until you get your electrolytes/gut in more balance. Some herbs are diurectics and can cause drop in electrolyte levels. Ive learned this the hard way.
I would suggest doing the mccombs plan/diet and start off with candida force. Try doing some coconut oil...that will help with your metabolism/might help with your candida.
Do some solid testing. Jeff mccombs has some good suggestions on labwork. Use his search engine/ candida forum search engine and type in rashes and see what has worked/not worked for others.
What did you put on the rashes? I would have only worked on a very small area of the rash and if the substance caused it to spread ---stopped the application right away.
You need to know from the doctor what kind of infection your dealing with/ including some blood work analysis to be done . I would get off all supps and cleansing programs..give your body a break. I would focus on a strict diet that doesnt cause flare ups. Sounds like you might have done too much cleansing too fast. Your body might be having trouble handling much of anything right now.
You might need something to suppress the inflammation. Hard to say if the hydrocortisone will stimulate the infection. Sounds like your skin is very sensitive
A cool baking soda bath(chlorine free water) might help. Dr. Jeff mccombs is always helpful as well. He might have some more experience on peoples reaction with the benedryl and aquaphor app or other suggestions.